The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (256 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 467–486
DOI: 10.4171/ZAA/1251

Published online: 2005-09-30

Regularity of Flows of a Non-Newtonian Fluid Subject to Dirichlet Boundary Conditions

Petr Kaplický[1]

(1) Charles University, Praha, Czech Republic

No abstract available for this article.

No keywords available for this article.

Kaplický Petr: Regularity of Flows of a Non-Newtonian Fluid Subject to Dirichlet Boundary Conditions. Z. Anal. Anwend. 24 (2005), 467-486. doi: 10.4171/ZAA/1251